# SDR AALA960703

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 716-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SKIN STATION 716-720, OUTBOARD OF STRINGER 27L.  REMOVED PREVIOUS REPAIRS, REMOVED CORROSION AND INSTALLED LARGER DOUBLER TO INCORPORATE ALL AREAS.  (M)
